Research Repository

Items where Author is "Sophocleous, C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Charalambous, K and Sophocleous, C and O'Hara, JG and Leach, PGL (2015) 'A deductive approach to the solution of the problem of optimal pairs trading from the viewpoint of stochastic control with time-dependent parameters.' Mathematical Methods in the Applied Sciences, 38 (17). 4448 - 4460. ISSN 0170-4214

O'Hara, JG and Sophocleous, C and Leach, PGL (2013) 'Application of Lie point symmetries to the resolution of certain problems in financial mathematics with a terminal condition.' Journal of Engineering Mathematics, 82 (1). 67 - 75. ISSN 0022-0833

Sophocleous, C and O'Hara, JG and Leach, PGL (2011) 'Symmetry analysis of a model of stochastic volatility with time-dependent parameters.' Journal of Computational and Applied Mathematics, 235 (14). 4158 - 4164. ISSN 0377-0427

Sophocleous, C and O'Hara, JG and Leach, PGL (2011) 'Algebraic solution of the Stein-Stein model for stochastic volatility.' Communications in Nonlinear Science and Numerical Simulation, 16 (4). 1752 - 1759. ISSN 1007-5704

This list was generated on Thu Jun 20 05:15:41 2019 BST.